# SDR HEEA954885

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro Unit
- Part number: 109290
- Condition: Malfunction
- Location: Auto Flight
- Part time: 916 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT KICKING OF YAW/SAS SYSTEM.
